# SDR V2JA078L113680512

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N167SL
- Make and model: Piagio P180
- Aircraft serial: 1136
- Aircraft time: 5,512 hours, 4,280 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210962
- Part serial: 15093369
- Condition: Failed
- Location: Propeller
- Part time: 5,912 hours, 4,517 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL, THE RT PROP RPM WOULD FLUCTUATE UNCONTROLLABLY, CREW WAS ABLE TO LAND SAFELY.   R & R RT OVERSPEED GOVERNOR.  INSTALLED SERVICEABLE UNIT, SECURITY, LEAK CHECKS SERVICEABLE.  WORK COMPLETED IAW AMM, CH: 61-20-00 & 71-00-00.
